Publications

Optimal designs for estimating individual coefficients in polynomial regression with no intercept

Dette, H. and Melas, V.B. and Shpilev, P.

STATISTICS AND PROBABILITY LETTERS
Volume: 158 Pages:
DOI: 10.1016/j.spl.2019.108636
Published: 2020

Abstract
We identify optimal designs for estimating individual coefficients in a polynomial regression with no intercept. Here the regression functions do not form a Chebyshev system such that the seminal results of Studden (1968) characterizing c-optimal designs are not applicable. © 2019

« back